Alert archive / North Carolina / Freeze Warnings in 2014

Freeze Warning 3, NWS Raleigh, NC

November 2, 201431 counties in North Carolina

NWS Raleigh, NC issued this freeze warning at Nov 2, 2014, 3:14 AM EST for 31 counties in North Carolina. It took effect at Nov 3, 2014, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2014, 3:14 AM EST (08:14 UTC)
In effect from
Nov 3, 2014, 1:00 AM EST
Expired
Nov 3, 2014, 8:00 AM EST
In force
7 hr
Issued by
NWS Raleigh, NC
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2014-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2014-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS72 KRAH 020814
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
314 AM EST SUN NOV 2 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH EARLY MONDAY
MORNING...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO DROP
BELOW FREEZING ACROSS CENTRAL NORTH CAROLINA.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-022130-
/O.UPG.KRAH.FZ.A.0003.141103T0600Z-141103T1300Z/
/O.NEW.KRAH.FZ.W.0003.141103T0600Z-141103T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR...
HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...
WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM...
CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON...
NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...
LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY...
SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON...
SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE...
MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN...
SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON...
GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET...
EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...CLINTON
314 AM EST SUN NOV 2 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY.

* TEMPERATURES...THE LOWS WILL BE IN THE UPPER 20S TO AROUND 30
  WITH MID 20S POSSIBLE IN THE NORMALLY COLDER LOCATIONS.

* IMPACTS...COLD SENSITIVE VEGETATION AND CROPS COULD BE DAMAGED 
  OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
010 
WWUS72 KRAH 022011
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
311 PM EST SUN NOV 2 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH EARLY MONDAY
MORNING...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO
DROP BELOW FREEZING ACROSS CENTRAL NORTH CAROLINA TONIGHT.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030930-
/O.CON.KRAH.FZ.W.0003.141103T0600Z-141103T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR...
HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...
WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM...
CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON...
NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...
LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY...
SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON...
SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE...
MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN...
SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON...
GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET...
EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...CLINTON
311 PM EST SUN NOV 2 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...

* TEMPERATURES...THE LOWS WILL BE IN THE UPPER 20S TO AROUND
  30... WITH MID 20S POSSIBLE IN THE NORMALLY COLDER LOCATIONS.

* IMPACTS...COLD SENSITIVE VEGETATION AND CROPS COULD BE DAMAGED 
  OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
637 
WWUS72 KRAH 030903
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
403 AM EST MON NOV 3 2014

...FREEZE WARNING IN EFFECT THROUGH 8 AM EST...

.CLEAR SKIES AND A LIGHT TO CALM WIND HAVE ALLOWED TEMPERATURES
TO FALL TO AT OR BELOW FREEZING ACROSS MOST OF CENTRAL NORTH
CAROLINA. THIS ESSENTIALLY ENDS THE GROWING SEASON FOR 2014.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-031300-
/O.CON.KRAH.FZ.W.0003.000000T0000Z-141103T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR...
HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...
WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM...
CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON...
NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...
LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY...
SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON...
SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE...
MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN...
SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON...
GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET...
EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...CLINTON
403 AM EST MON NOV 3 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURES...THE LOWS WILL BE IN THE UPPER 20S TO AROUND 
  30... WITH MID 20S POSSIBLE IN THE NORMALLY COLDER LOCATIONS. 

* IMPACTS...COLD SENSITIVE VEGETATION AND CROPS COULD BE DAMAGED 
  OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
730 
WWUS72 KRAH 031312
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
812 AM EST MON NOV 3 2014

...FREEZE WARNING HAS EXPIRED...

.TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING THIS MORNING.

NCZ007>011-021>028-038>043-073>078-083>086-088-089-031415-
/O.EXP.KRAH.FZ.W.0003.000000T0000Z-141103T1300Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR...
HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS...
WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM...
CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON...
NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...
LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY...
SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON...
SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE...
MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN...
SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON...
GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET...
EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...CLINTON
812 AM EST MON NOV 3 2014

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ACROSS THE AREA WILL CONTINUE TO RISE ABOVE FREEZING
THIS MORNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 2, 2:02 AM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 2, 2:02 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
302 AM EDT SUN NOV 2 2014

.SYNOPSIS...STRONG LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM
CENTRAL NC TODAY. AN AREA OF HIGH PRESSURE OVER THE MIDDLE
MISSISSIPPI VALLEY WILL DRIFT EAST TODAY AND SETTLE OVER CENTRAL NC
TONIGHT AND MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 245 AM SUNDAY...

STRONG DEEP UPPER LEVEL LOW SLOWLY PULLING AWAY FROM THE NORTHERN
MID ATLANTIC COAST EARLY THIS MORNING. CIRCULATION AROUND THIS LOW
AND AN AREA OF HIGH PRESSURE OVER THE MS VALLEY WILL MAINTAIN A
BLUSTERY NLY WIND THROUGH THE FIRST HALF OF TODAY. TOWARD
DAYBREAK...WIND GUSTS 20-25 MPH SHOULD BE COMMON WITH AN OCCASIONAL
GUST NEAR 30 MPH PROBABLE THROUGH MID DAY. AS THE LOW MOVES FARTHER
AWAY THIS AFTERNOON...SHOULD SEE WINDS SLOWLY SUBSIDE.

THIS SAME NLY FLOW WILL CONTINUE TO ADVECT CHILLY AIR INTO CENTRAL
NC. THICKNESSES THIS AFTERNOON AVERAGE ABOUT 50M BELOW AVERAGE. THIS
SUGGEST MAX TEMPS IN THE 50-55 DEGREE RANGE...12-15 DEGREES BELOW
NORMAL FOR EARLY NOVEMBER.

THERE WILL BE A FEW PATCHES OF STRATOCU THIS MORNING...MAINLY OVER
TEH NE PIEDMONT AND NORTHERN COASTAL PLAIN. AS THE FLOW BECOMES LESS
CYCLONIC THIS AFTERNOON...SHOULD SEE SUNNY/CLEAR SKIES.

TONIGHT...HIGH PRESSURE SETTLES OVER THE REGION LATE. WHILE SFC
WINDS WILL INITIALLY BE 4-8 MPH...SHOULD SEE SFC WINDS DECOUPLE
AFTER MIDNIGHT. WITH THE COOL DRY AIR IN PLACE...TEMPS SHOULD LOWER
TO FREEZING OR SUB-FREEZING VALUES FOR A FEW HOURS PRIOR TO
DAYBREAK. THUS PLAN TO UPGRADE THE CURRENT FREEZE WATCH TO A
WARNING. MIN TEMPS IN THE UPEPR 20S TO AROUND 30 WITH MID 20S
PROBABLE AT THE NORMALLY COLDER LOCATIONS.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
AS OF 245 AM SUNDAY...

AIR MASS WILL BEGIN TO MODIFY AS SFC HIGH AND ATTENDANT RIDGE REMAIN
OVER OUR REGION WHILE S/W RIDGE EXTENDS ALOFT. THE WARMING CAUSES
THICKNESSES TO RECOVER INTO THE 1350S...A LITTLE SHY OF NORMAL. THIS
SUGGEST THAT WE COULD SEE A DIURNAL TEMPERATURE RANGE OF ABOUT 35
DEGREES AS AFTERNOON TEMPS IN THE LOW-MID 60S SHOULD OCCUR. MOS
GUIDANCE SUGGEST LOW TEMPS MON NIGHT MAINLY IN THE UPPER 30S TO
LOWER 40S. THIS MAY BE A TAD TOO WARM AS SFC RIDGE (AND ASSOCIATED
DRY AIR) MAINTAINS A PRESENCE IN OUR VICINITY AND INCREASING HIGH
CLOUDS PROJECTED NOT TO ARRIVE UNTIL CLOSE TO DAYBREAK. THUS...THINK
THAT MIN TEMPS WILL END UP BEING 3-4 DEGREES COOLER THAN
GUIDANCE....GENERALLY IN THE MID-UPPER 30S.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 255 AM SUNDAY...

TUESDAY THROUGH WEDNESDAY: SURFACE HIGH PRESSURE LOCATED ACROSS THE
REGION TO START THE PERIOD AND RIDGING ALOFT WILL BEGIN TO SHIFT TO
THE EAST OF THE AREA DURING THIS TIME FRAME... YIELDING A CONTINUED
WARMING TREND... BUT AN INCREASE IN SOME CLOUD COVER (MAINLY HIGH
LEVEL CLOUDS). HOWEVER... WITH LACK OF SIGNIFICANT MOISTURE IN THE
LOW TO MID LEVELS AND ANY GOOD FORCING FEATURES THIS PERIOD WILL
REMAIN DRY. HIGH TEMPS ARE EXPECTED TO RANGE FROM THE UPPER 60S NW
TO THE LOWER TO POSSIBLY MID 70S SE. LOWS WEDNESDAY MORNING WITH A
SOUTHERLY/SOUTHWESTERLY RETURN FLOW ARE EXPECTED TO BE WARMER... IN
THE MID TO UPPER 40S. HOWEVER... A FEW OF THE USUAL COLD SPOTS COULD
DIP DOWN INTO THE LOWER 40S/AROUND 40.

WEDNESDAY NIGHT THROUGH SATURDAY: THE NEXT SURFACE COLD FRONT IS
EXPECTED TO APPROACH AND MOVE ACROSS THE AREA LATE WEEK... WITH A
RETURN DRIER COOLER WEATHER AGAIN BY THE BEGINNING OF NEXT WEEKEND.

MODELS HAVE TRENDED WETTER WITH THE LEAD/MAIN SURFACE FRONT AS IT IS
FORECAST TO CROSS THE AREA ON THURSDAY INTO THURSDAY EVENING. BOTH
THE GFS AND ECMWF HAVE TRENDED MORE AMPLIFIED WITH THE L/W PATTERN
AS ENERGY DIVES SOUTH AND EASTWARD ON THE BACK SIDE OF THE INITIAL
TROUGH. WITH THE MORE AMPLIFIED PATTERN... THIS FEATURE WILL ALLOW
FOR BETTER MOISTURE TRANSPORT INTO THE REGION. HOWEVER... WITH THIS
ENERGY STILL LOCATED SOMEWHERE OFF THE NORTHWEST U.S. COAST AND LACK
OF MODELS RUNS IN RECENT DAYS SHOWING THIS WILL ONLY INCREASE POPS
TO LOW END CHANCE. EXPECT LOW TEMPS THURSDAY MORNING INTO ADVANCE OF
THE FRONT WILL BE IN THE 50S... WITH MAYBE EVEN A FEW 60S. HIGHS
THURSDAY WILL BE TRICKY AND DEPENDENT ON THE TIMING OF THE FRONT.
FOR NOW WILL GO WITH HIGHS RANGING FROM THE MID TO UPPER 60S NW TO
THE MID 70S SE. LOW TEMPS FRIDAY MORNING WILL BE COLDER BEHIND THE
FRONT. THERE IS STILL SOME UNCERTAINTY IN HOW STRONG/DEEP THE
MID/UPPER LEVEL SYSTEM WILL BE AND HOW QUICKLY SKIES WILL CLEAR.
THUS... HAVE ELECTED TO GO CLOSE TO WPC LOWS FOR FRIDAY MORNING...
LOWER TO MID 40S.

COOLER CONDITIONS ARE EXPECTED BEHIND THE FRONT WITH HIGHS IN THE
50S FOR FRIDAY AND SATURDAY... AND LOWS SATURDAY MORNING BACK IN THE
30S... WITH A RETURN TO DRY WEATHER.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AS OF 150 AM SUNDAY...

VFR CONDITIONS WILL PREVAIL ACROSS CENTRAL CN THROUGH MONDAY AS HIGH
PRESSURE BUILDS IN TO THEN SETTLES OVER THE REGION BLUSTERY NW WINDS
WILL OCCUR THROUGH THE MORNING HOURS WITH GUSTS BETWEEN 22-28KTS
HIGHLY PROBABLE. THIS WILL CREATE SOME MINOR CROSS WIND ISSUES FOR
RUNWAYS THAT ARE ALIGNED SW-NE. THE WINDS WILL GRADUALLY SUBSIDE
THIS AFTERNOON INTO THE EARLY EVENING HOURS. LIGHTER WINDS (10KTS OR
LESS) WILL OCCUR MONDAY INTO TUESDAY.

THE NEXT CHANCE FOR ADVERSE AVIATION WEATHER CONDITIONS WILL COME
LATE WEDNESDAY NIGHT INTO THURSDAY AS A COLD FRONT APPROACHES FROM
THE WEST. MOISTURE STREAMING NORTHWARD AHEAD OF THIS SYSTEM WILL
INCREASE THE CLOUD COVER AS WELL AS THE PROBABILITY OF SCATTERED
SHOWERS.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 8 AM EST MONDAY FOR
NCZ007>011-021>028-038>043-073>078-083>086-088-089.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...BSD
AVIATION...WSS
Hazardous weather outlook, Nov 1, 3:39 PM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
339 PM EDT SAT NOV 1 2014

NCZ007-008-021>025-038>040-073>076-083-084-021130-
PERSON-GRANVILLE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-
RANDOLPH-CHATHAM-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND-
339 PM EDT SAT NOV 1 2014

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

NORTHWEST WINDS WILL REMAIN BRISK AND GUSTY THROUGH THIS EVENING.
SUSTAINED SPEEDS AROUND 15 MPH WITH FREQUENT GUSTS TO AROUND 30
MPH ARE EXPECTED. THESE WINDS COULD KNOCK DOWN WEAK TREE LIMBS...
AND TOSS AROUND LIGHT OUTDOOR OBJECTS.

LATER TONIGHT... AS A CHILLY CANADIAN AIR MASS BEGINS TO BUILD IN
FROM THE WEST... TEMPERATURES ARE EXPECTED TO BOTTOM OUT CLOSE TO
THE FREEZING MARK. SENSITIVE OUTDOOR PLANTS MAY BE AFFECTED BY
THESE COLD TEMPERATURES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

A HARD FREEZE IS EXPECTED LATE SUNDAY NIGHT INTO MONDAY
MORNING... WITH TEMPERATURES DROPPING TO AT OR BELOW FREEZING FOR
SEVERAL HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ009>011-026>028-041>043-077-078-085-086-088-089-021130-
VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-
HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
339 PM EDT SAT NOV 1 2014

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

NORTHWEST WINDS WILL REMAIN BRISK AND GUSTY THROUGH THIS EVENING.
SUSTAINED SPEEDS AROUND 15 MPH WITH FREQUENT GUSTS TO AROUND 30
MPH ARE EXPECTED. THESE WINDS COULD KNOCK DOWN WEAK TREE LIMBS...
AND TOSS AROUND LIGHT OUTDOOR OBJECTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

A HARD FREEZE IS EXPECTED LATE SUNDAY NIGHT INTO MONDAY
MORNING... WITH TEMPERATURES DROPPING TO AT OR BELOW FREEZING FOR
A FEW HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in North Carolina, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.